MAUDE Adverse Event Report: MEDTRONIC SUNNYVALE/APTUS ENDOSYSTEMS ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC SUNNYVALE/APTUS ENDOSYSTEMS ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 11/12/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A heli-fx endoanchoring system was used as an accessory device with a non-mdt cuff for the endovascular treatment of a type ia endoleak of a non-mdt stent graft on.It was reported that four endoanchors were successfully implanted from the aortic cuff to the aortic neck.Aneurysm max diameter was 66mm and neck length was 12mm with a proximal neck angulation of 42 degrees.It was reported approximately 1 month post index procedure, a follow up ct scan showed three endoanchors no longer adequately penetrated the aortic wall.One endoanchor was in the dilated aorta and two were in the sac.No action was taken as a result of this event and the patient will be monitored by their physician.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC SUNNYVALE/APTUS ENDOSYSTEMS
271 gibraltar dr
sunnyvale CA 94089
MDR Report Key7673978
Report Number2953200-2018-00994
Device Sequence Number805619
Product Code OTD
UDI-Device Identifier00643169647695
UDI-Public00643169647695
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number49331015
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Patient Weight98